# SDR ASAA2015082212962

- Difficulty date: August 22, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 20,174 hours, 6,079 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH006991
- Condition: Failed
- Location: Nr 1
- Part time: 20,921 hours, 6,287 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER STARTING ENGINE NR 1, DRIVE LIGHT ILLUMINATED AND GENERATOR WOULD NOT COME ON LINE.  ACFT GROUNDED.  PERFORMED TEST IAW MM 24-11-00-700-802.  NR 1 DRIVE LIGHT ILLUMINATED WITH ENGINE AT IDLE AND NR 1 IDG SHOWED NO VOLTS OR FREQS.  REPLACED NR 1 IDG IAW AMM TASK 24-11-11-400-801, OPS TEST GOOD.
